Table of Contents
Journal of Operators
Volume 2014, Article ID 382364, 5 pages
http://dx.doi.org/10.1155/2014/382364
Research Article

Inequalities of Convex Functions and Self-Adjoint Operators

Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brlić Mažuranić 2, 35000 Slavonski Brod, Croatia

Received 28 November 2013; Accepted 4 January 2014; Published 9 February 2014

Academic Editor: Palle E. Jorgensen

Copyright © 2014 Zlatko Pavić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Davis, “A Schwarz inequality for convex operator functions,” Proceedings of the American Mathematical Society, vol. 8, pp. 42–44, 1957. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. D. Choi, “A Schwarz inequality for positive linear maps on C*-algebras,” Illinois Journal of Mathematics, vol. 18, pp. 565–574, 1974. View at Google Scholar · View at MathSciNet
  3. F. Hansen, J. Pečarić, and I. Perić, “Jensen's operator inequality and its converses,” Mathematica Scandinavica, vol. 100, no. 1, pp. 61–73, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Mićić, Z. Pavić, and J. Pečarić, “Jensen's inequality for operators without operator convexity,” Linear Algebra and its Applications, vol. 434, no. 5, pp. 1228–1237, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Pavić, “The applications of functional variants of Jensen's inequality,” Journal of Function Spaces and Applications, vol. 2013, Article ID 194830, 5 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. M. Mercer, “A variant of Jensen's inequality,” Journal of Inequalities in Pure and Applied Mathematics, vol. 4, article 73, 2 pages, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Furuta, J. Mićić Hot, J. Pečarić, and Y. Seo, Mond-Pečarić Method in Operator Inequalities, vol. 1, Element, Zagreb, Croatia, 2005. View at MathSciNet
  8. A. Matković, J. Pečarić, and I. Perić, “Refinements of Jensen's inequality of Mercer's type for operator convex functions,” Mathematical Inequalities & Applications, vol. 11, no. 1, pp. 113–126, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet
  10. J. Mićić, Z. Pavić, and J. Pečarić, “The inequalities for quasiarithmetic means,” Abstract and Applied Analysis, vol. 2012, Article ID 203145, 25 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet